MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM W/ BIBAG; HEMODIALYSIS SYSTEM FOR HOME USE

CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM W/ BIBAG; HEMODIALYSIS SYSTEM FOR HOME USE
Catalog Number 190904
Medical Device Problem Codes Mechanical Problem (1384); Reflux within Device (1522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility nurse reported that during recirculation on a fresenius 2008k@home, backflow of dialysate to the saline bag occurs which causes the bag to overfill.Complete verification of the machine was performed, and no problems were found.The issue is known; however, the modification is not done due to the hospital¿s decline of cbe upgrade.The issue occurs approximately 50% of treatment.The patient¿s treatment was discontinued and restarted.Additional information was requested, however to date not provided.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius regional equipment specialist (res).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
2008K@HOME HEMODIALYSIS SYSTEM W/ BIBAG
Common Device Name
HEMODIALYSIS SYSTEM FOR HOME USE
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key8836922
Report Number2937457-2019-02329
Device Sequence Number19461442
Product Code ONW
UDI-Device Identifier00840861100965
UDI-Public00840861100965
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K124035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190904
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1